# SDR AALA202103159018

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 85,910 hours, 10,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LED FLASHLIGHT BATTERY AT L4 FLIGHT ATTENDANT SEAT NEEDS TO BE REPLACED. REMOVED AND REPLACED FLASHLIGHT BATTERY AT L4 PER AMM 25-64-01.
